0
2013
Impact Factor

Katarina Kukić

Vojvode Stepe 305, 11000 Belgrade, Serbia
Faculty for Traffic and Transport Engineering

Publications:

Dragovic V., Kukić K.
Systems of Kowalevski Type and Discriminantly Separable Polynomials
2014, vol. 19, no. 2, pp.  162-184
Abstract
Starting from the notion of discriminantly separable polynomials of degree two in each of three variables, we construct a class of integrable dynamical systems. These systems can be integrated explicitly in genus two theta-functions in a procedure which is similar to the classical one for the Kowalevski top. The discriminantly separable polynomials play the role of the Kowalevski fundamental equation. Natural examples include the Sokolov systems and the Jurdjevic elasticae.
Keywords: integrable systems, Kowalevski top, discriminantly separable polynomials, systems of Kowalevski type
Citation: Dragovic V., Kukić K.,  Systems of Kowalevski Type and Discriminantly Separable Polynomials, Regular and Chaotic Dynamics, 2014, vol. 19, no. 2, pp. 162-184
DOI:10.1134/S1560354714020026
Dragovic V., Kukić K.
New Examples of Systems of the Kowalevski Type
2011, vol. 16, no. 5, pp.  484-495
Abstract
A new examples of integrable dynamical systems are constructed. An integration procedure leading to genus two theta-functions is presented. It is based on a recent notion of discriminantly separable polynomials. They have appeared in a recent reconsideration of the celebrated Kowalevski top, and their role here is analogue to the situation with the classical Kowalevski integration procedure.
Keywords: integrable dynamical system, Kowalevski top, discriminantly separable polynomials, systems of the Kowalevski type, invariant measure
Citation: Dragovic V., Kukić K.,  New Examples of Systems of the Kowalevski Type, Regular and Chaotic Dynamics, 2011, vol. 16, no. 5, pp. 484-495
DOI:10.1134/S1560354711050054

Back to the list